# SDR CA080123001

- Difficulty date: January 19, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 10,724 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Leaking
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT MAINT, CYLINDER NR 4 WAS FOUND LOW ON COMPRESSION 45/80.  AIR WAS LEAKING THROUGH THE EXHAUST. (TC NR 20080123001)
